# SDR A6WA200340030

- Difficulty date: February 19, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT COWL ANTI-ICE CASS RECEIVED INFLIGHT, COMPLIED WITH QRH PROCEDURES, MESSAGE REMAINS.  REMOVED AND REPLACED RIGHT ENGINE PRESSURE RELIEF SHUTOFF VALVE.  (M)
